RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1946, Volume 19(61), Number 3, Pages 523–524 (Mi msb6316)  

This article is cited in 2 scientific papers (total in 2 papers)

Corrections to the paper “On the theory of the Lie groups in the large”

A. Malcev


Full text: PDF file (132 kB)

Bibliographic databases:


Citation: A. Malcev, “Corrections to the paper “On the theory of the Lie groups in the large””, Rec. Math. [Mat. Sbornik] N.S., 19(61):3 (1946), 523–524

Citation in format AMSBIB
\Bibitem{Mal46}
\by A.~Malcev
\paper Corrections to the paper ``On the theory of the Lie groups in the large''
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 19(61)
\issue 3
\pages 523--524
\mathnet{http://mi.mathnet.ru/msb6316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=18651}
\zmath{https://zbmath.org/?q=an:0061.04602}


Linking options:
  • http://mi.mathnet.ru/eng/msb6316
  • http://mi.mathnet.ru/eng/msb/v61/i3/p523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. P. A. Soldatkin, “Holomorphic equivalence of Reinhardt domains in $\mathbb C^2$”, Izv. Math., 66:6 (2002), 1271–1304  mathnet  crossref  crossref  mathscinet  zmath
    2. P. K. Rozanov, “On the Exponentiality of Affine Symmetric Spaces”, Funct. Anal. Appl., 43:1 (2009), 55–64  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:174
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019